# SDR SWAA2020061290619

- Difficulty date: June 8, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 41,031 hours, 24,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED OPERATIONAL TEST AT POSITIONS: OVERHEAD BINS POSITIONS (NR 9 & 11) LT AND FWD LAV WALL LOWER LT POSITION.  REMOVED AND REPLACED BATTERY POWER SUPPLY AND BATTERY PACK AT POSITION M1670 AND SECURED CONNECTOR AT EXIT SIGN FWD LAV WALL LOWER LT AND TEST OF THE EMERGENCY OF THE EMERGENCY LIGHTS AT POSITIONS OVERHEAD BINS (9 AND 11) LT AND FWD LAV WALL LOWER LT FOUND NORMAL PER REF AMM 33-51-01-960-802 AND AMM 33-51-06-960-806.
